# SDR FDEA201110164534

- Difficulty date: October 16, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 806-899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO ROLLER TRAY CHANNEL AT BS 806-899, X -25 FOUND CORRODED.  CORROSION REMOVED, DEEPEST DEPTH 0.10 INCH, ORIGINAL MATERIAL THICKNESS 0.109 INCH,    MATERIAL REMAINED 0.099 INCH,  FOUND WITHIN LIMITS IAW SRM 53-00-00 REV 47 FIGURE 205.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 113.
